Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 54, NWS Shreveport, LA

March 30, 2016Union Parish, Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this flash flood warning at Mar 30, 2016, 11:03 PM CDT for Union Parish, Louisiana; Union County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 11:03 PM CDT (04:03 UTC)
Expired
Mar 31, 2016, 2:00 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Union County, AR, Union Parish, LA

The radar

The Shreveport radar (KSHV), 167 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 11:10 PM CDTFLASH FLOOD10 Nw Farmerville, LANUMEROUS PARISH AND STATE ROADS UNDER WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
2.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

419 
WGUS54 KSHV 310403
FFWSHV
ARC139-LAC111-310700-
/O.NEW.KSHV.FF.W.0054.160331T0403Z-160331T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 200 AM CDT

* AT 1102 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUTTIG...STRONG...LAPILE...COOLEY...FELSENTHAL...SPEARSVILLE...LILLIE...
  LITROE...CECIL...OAKLAND AND AURELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3275 9248 3290 9268 3325 9223 3323 9223
      3323 9222 3321 9223 3320 9221 3321 9218
      3316 9217 3317 9215 3315 9211 3314 9212
      3312 9212 3311 9214 3307 9213 3307 9211
      3304 9211

$$

05
1 follow-up statement
988 
WGUS74 KSHV 310542
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 AM CDT THU MAR 31 2016

ARC139-LAC111-310700-
/O.CON.KSHV.FF.W.0054.000000T0000Z-160331T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION AR-UNION LA-
1242 AM CDT THU MAR 31 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS AND NORTHWESTERN
UNION PARISHES...

AT 1241 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING ACROSS MANY
PARISH AND STATE ROADS. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING WILL CONTINUE THROUGH THE NEXT COUPLE OF
HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUTTIG...STRONG...LAPILE...COOLEY...FELSENTHAL...SPEARSVILLE...LILLIE...
LITROE...CECIL...OAKLAND AND AURELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3275 9248 3290 9268 3325 9223 3323 9223
      3323 9222 3321 9223 3320 9221 3321 9218
      3316 9217 3317 9215 3315 9211 3314 9212
      3312 9212 3311 9214 3307 9213 3307 9211
      3304 9211

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 10:26 PM CDT, 37 minutes earlier.

Area forecast discussion, Mar 30, 10:26 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 PM CDT WED MAR 30 2016

.DISCUSSION...
TORNADO WATCH EXPIRED AT 10 PM...WITH NEW TOR WATCH REISSUED UNTIL
5 AM...CAPTURING EASTERN PORTIONS OF CWA. EXPECTING THIS WATCH TO
BE CLEARED FROM AREA BY AROUND 1 AM...GIVEN TRENDS. WITH FRONT
WELL TO THE WEST AND ADDITIONAL ISOLD CONVECTION MOVG IN FROM
TX...KEEPING CHANCE POPS IN REMAINDER OF NIGHT. SEND ANOTHER
UPDATE AT CANCELLATION OF TOR WATCH./VII/.

&&

.PREV DISCUSSION... /ISSUED 729 PM CDT WED MAR 30 2016/

AVIATION...
FOR THE 31/00Z TAFS...A MIX BAG OF FLIGHT CONDITIONS FOR THE
REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ACROSS THE REGION THROUGH 31/06Z TONIGHT. SOME OF
THE STORMS COULD BE SEVERE. ISOLATED FUNNEL/TORNADOES COULD BE
POSSIBLE AT ALL TAF SITES...EXCEPT LFK...AS WELL AS LARGE HAIL
ALOFT AND AT THE SFC. EXPECT SOUTH WINDS 15 TO 20 KTS TO CONTINUE AREAWIDE
THROUGH THE EVENING...WITH A FEW GUSTS NEAR 35 KTS POSSIBLE. STORMS
SHOULD DIMINISH FROM WEST TO EAST AFTER 31/06Z...BUT VRBL CIGS
WILL CONTINUE ACROSS MOST OF AREA. A COLD FRONT WILL MOVE THROUGH
THE AREA AFTER 31/12Z...KICKING OFF ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. WINDS WILL SHIFT TO THE WNW AFTER PASSAGE OF FRONT.
/20/

PREV DISCUSSION... /ISSUED 508 PM CDT WED MAR 30 2016/

DISCUSSION...
A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE OVER THE
PLAINS AND SURFACE HIGH PRESSURE OVER THE EASTERN PARTS OF THE
COUNTRY CONTINUED TO PRODUCE STRONG AND GUSTY SOUTHERLY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO 30 TO 35 MPH RESULTING IN A LAKE
WIND ADVISORY UNTIL 10 PM TONIGHT. A STRONG INFLOW OF GULF
MOISTURE ALONG WITH A DISTURBANCE MOVING ACROSS THE FOUR STATE
REGION INDICATED FAVORABLE PARAMETERS FOR SEVERE THUNDERSTORMS AND
A TORNADO WATCH CONTINUES UNTIL 10 PM THIS EVENING. THE STORMS
EXPECTED TO OCCUR WILL PRODUCE LOCALLY HEAVY RAINFALL AND HAVE THE
POTENTIAL TO PRODUCE FROM ONE TO THREE INCHES WITH HIGHER AMOUNTS
OF THREE TO FIVE INCHES POSSIBLE. A FLASH FLOOD ADVISORY WILL
REMAIN IN EFFECT FOR PARTS OF THE REGION INCLUDING NORTHEAST
TEXAS...SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST AND
NORTH CENTRAL LOUISIANA THROUGH LATE THURSDAY. STORMS MAY DECREASE
SOME OVERNIGHT BUT FIRE AGAIN ON THURSDAY AS A COLD FRONT WILL BE
NUDGED ACROSS THE FORECAST AREA DURING THE EARLY MORNING AND INTO
THE OVERNIGHT HOURS THURSDAY. HIGH PRESSURE WILL BUILD SOUTH INTO
THE REGION IN WAKE OF THE COLD FRONT AND PROVIDE THE FORECAST AREA
WITH MOSTLY DRY WEATHER THROUGH MUCH OF THE REST OF THE WEEKEND
AND INTO THE START OF NEXT WEEK. A RE-ENFORCING COLD FRONT ARRIVES
ON TUESDAY OF NEXT WEEK AND MAY PROVIDE A FEW SHOWERS AND ISOLATED
THUNDERSTORMS. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  80  53  70 /  50  60  10  20
MLU  66  79  54  72 /  70  80  40  20
DEQ  59  77  44  66 /  50  20   0  10
TXK  63  77  49  67 /  50  40   0  10
ELD  63  78  49  69 /  70  70  20  10
TYR  64  77  50  69 /  30  40   0  20
GGG  65  77  51  69 /  50  50  10  20
LFK  67  79  53  74 /  30  60  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ001>006-
     012>014-019-021-022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ097-112.

&&
Hazardous weather outlook, Mar 30, 4:36 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
436 PM CDT WED MAR 30 2016

ARZ050-051-059>061-070>073-LAZ001>006-012>014-019-021-022-TXZ097-
112-126-138-311100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-
JACKSON-OUACHITA-WINN-CALDWELL-LA SALLE-BOWIE-CASS-MARION-
HARRISON-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. THERE WILL ALSO BE THE RISK OF
FLASH FLOODING...WITH A FLASH FLOOD WATCH GOING THROUGH THURSDAY.
A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT
RECREATIONAL BOATERS ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY WITH A GRADUAL INCREASE TO ENHANCED RISK FOR PARTS OF
NORTH CENTRAL LOUISIANA. THE THREAT OF FLASH FLOODING WILL
CONTINUE AS WELL...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT
THROUGH 7 PM THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

LAZ010-011-OKZ077-TXZ096-108>111-124-125-136-137-150-151-311100-
DE SOTO-RED RIVER-MCCURTAIN-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-
UPSHUR-SMITH-GREGG-RUSK-PANOLA-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL
PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS
TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA
LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

LAZ017-018-020-TXZ149-152-153-165>167-311100-
SABINE-NATCHITOCHES-GRANT-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL
PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS
TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA
LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

06

In the hours before

Special weather statement, Mar 30, 9:40 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 PM CDT WED MAR 30 2016

ARZ071-072-LAZ002-003-310315-
LAFAYETTE AR-COLUMBIA AR-BOSSIER LA-WEBSTER LA-
940 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA AND SOUTH
CENTRAL LAFAYETTE COUNTIES...NORTH CENTRAL BOSSIER AND NORTHWESTERN
WEBSTER PARISHES UNTIL 1015 PM CDT...

AT 939 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WELCOME...OR NEAR SPRINGHILL...MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...SPRINGHILL...TAYLOR...EMERSON...MACEDONIA...BUSSEY...WELCOME...
CALHOUN...WALKERVILLE...HORSEHEAD...NOXOBE AND STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...AND NORTHWESTERN LOUISIANA.

LAT...LON 3293 9359 3303 9367 3334 9318 3315 9300
TIME...MOT...LOC 0239Z 240DEG 52KT 3302 9353

20
Special weather statement, Mar 30, 10:25 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 PM CDT WED MAR 30 2016

ARZ073-LAZ006-310400-
UNION AR-UNION LA-
1025 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 1100 PM
CDT...

AT 1024 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF FARMERVILLE...OR 15 MILES SOUTHWEST OF HUTTIG...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...LAPILE...MARION...FELSENTHAL...LITROE...CECIL AND
OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTH CENTRAL
ARKANSAS...AND NORTH CENTRAL LOUISIANA.

LAT...LON 3298 9208 3297 9207 3292 9207 3290 9208
      3287 9208 3278 9243 3294 9252 3317 9219
      3312 9212 3311 9214 3307 9213 3307 9211
      3303 9211 3303 9209 3301 9207
TIME...MOT...LOC 0324Z 245DEG 47KT 3290 9239

20
Local storm report, Mar 30, 10:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     ARCADIA                 32.55N 92.92W
03/30/2016                   BIENVILLE          LA   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS ROADS

&&

ASTEVENS
Local storm report, Mar 30, 10:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1036 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      1 W ARCADIA             32.55N 92.94W
03/30/2016                   BIENVILLE          LA   911 CALL CENTER

            WATER ACROSS ROAD. HWY 147 CLOSED

&&

ASTEVENS
Local storm report, Mar 30, 10:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     BLIZZARD         10 W DUBACH             32.70N 92.83W
03/30/2016                   LINCOLN            LA   911 CALL CENTER

            ROAD CLOSED DUE TO WATER OVER THE ROAD.

1035 PM     FLASH FLOOD      10 W DUBACH             32.70N 92.83W
03/30/2016                   LINCOLN            LA   911 CALL CENTER

            ROAD CLOSED 1 MILE WEST OF HWY 545 AND HWY 146 DUE TO
            HIGH WATER

&&

ASTEVENS
Special weather statement, Mar 30, 10:45 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 PM CDT WED MAR 30 2016

ARZ073-LAZ006-310415-
UNION AR-UNION LA-
1045 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND EASTERN UNION PARISHES UNTIL 1115 PM
CDT...

AT 1045 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER FARMERVILLE...OR 19 MILES NORTHWEST OF CLAIBORNE...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...LAPILE...MARION...FELSENTHAL...BAYOU D ARBONNE
LAKE...HAILE...D ARBONNE...LITROE...SPENCER...CECIL...OAKLAND AND LINVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTH CENTRAL
ARKANSAS...AND NORTH CENTRAL LOUISIANA.

LAT...LON 3264 9242 3267 9242 3267 9247 3281 9253
      3318 9223 3311 9213 3307 9213 3307 9211
      3303 9211 3303 9209 3301 9207 3298 9208
      3297 9207 3297 9208 3292 9207 3287 9208
      3284 9206 3282 9207 3278 9205
TIME...MOT...LOC 0345Z 240DEG 49KT 3279 9237

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:18 PM CDTSevere Thunderstorm WarningSHVBienville, Webster44 min
Mar 30, 7:27 PM CDTTornado WarningSHVBienville, Webster48 min
Mar 30, 8:07 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union53 min
Mar 30, 8:16 PM CDTSpecial Weather StatementSHVCaddo44 min
Mar 30, 8:42 PM CDTAreal Flood AdvisorySHVBienville, Claiborne, Webster3 hr
Mar 30, 8:51 PM CDTRiver Flood WarningSHVWebster10 days
Mar 30, 9:11 PM CDTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union3 hr
Mar 30, 9:31 PM CDTSpecial Weather StatementSHVOuachita59 min
Mar 30, 9:37 PM CDTSpecial Weather StatementSHVBienville, Lincoln38 min
Mar 30, 9:44 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union61 min
Mar 30, 9:47 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Lincoln, Red River, Webster4 hr
Mar 30, 10:25 PM CDTSpecial Weather StatementSHVUnion35 min
Mar 30, 10:45 PM CDTSpecial Weather StatementSHVUnion30 min
Mar 31, 2:12 PM CDTSpecial Weather StatementSHVJackson48 min
Mar 31, 2:24 PM CDTSpecial Weather StatementSHVNatchitoches, Sabine51 min
Mar 31, 2:34 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine41 min
Mar 31, 2:41 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita49 min
Mar 31, 3:14 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Natchitoches, Winn46 min
Mar 31, 3:47 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita28 min
Mar 31, 3:52 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita, Winn38 min
Mar 31, 3:55 PM CDTSpecial Weather StatementSHVCaldwell35 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union49 min
Mar 31, 4:34 PM CDTSpecial Weather StatementSHVRed River56 min
Mar 31, 4:44 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Jackson, Natchitoches, Red River, Winn61 min
Mar 31, 5:05 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle42 min
Mar 31, 5:45 PM CDTSpecial Weather StatementSHVWinn45 min
Mar 31, 6:31 PM CDTSpecial Weather StatementSHVCaldwell29 min
Mar 30, 7:10 PM CDTTornado WarningSHVColumbia, Union50 min
Mar 30, 8:12 PM CDTAreal Flood AdvisorySHVColumbia, Union3 hr
Mar 30, 9:40 PM CDTSpecial Weather StatementSHVColumbia35 min

Nearby

Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.